New exact solutions to Dirac's equation. Part 8

V. G. Bagrov, D. M. Gitman, V. N. Zadorozhnyi, N. B. Sukhomlin, V. N. Shapovalov

Research output: Contribution to journalArticle

Abstract

This paper continues the research on exact solutions to the Dirac, Klein-Gordon, and Lorentz equations for a charge in an external electromagnetic field [1], The symbols of that paper are used. The fields discussed here do not allow the variables to be separated in Dirac's equation in the sense of the definition of [2], but solutions to Dirac's equation are obtained.

Original languageEnglish
Pages (from-to)142-146
Number of pages5
JournalSoviet Physics Journal
Volume21
Issue number2
DOIs
Publication statusPublished - Feb 1978

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Bagrov, V. G., Gitman, D. M., Zadorozhnyi, V. N., Sukhomlin, N. B., & Shapovalov, V. N. (1978). New exact solutions to Dirac's equation. Part 8. Soviet Physics Journal, 21(2), 142-146. https://doi.org/10.1007/BF00898472